# SDR UPS06547245

- Difficulty date: March 6, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 22,265 hours, 15,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100424
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN AFT CARGO FUSELAGE FRAME.  COMPLIED WITH FINAL EA 757-5362-27-A1368 AND UPS EO B757-5310-23 985-A/NO DEVIATIONS MADE FROM EA CALL OUTS.  FINAL DIMENSIONS FOR BOTH DENTS ARE DOCUMENTED IN STEP 4 OF ATTACHED ECA 111072.  FINAL DIMENSIONS FOR THE ANGLE REPAIR CAN BE FOUND ON ECA 113963 STEP 16.
